# SDR IXXA9630

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND A CRACK ON THE NR 1 PYLON SUPPORT FITTING AT FS YN 387 IN 2EA LOCATIONS.  MANUFACTURED FITTING PER DACO DRAWING 5756790 AND INSTALL FITTING PER DACO DRAWINGS 5756791, 5756801, AND DACO SRM 51-00, 51-1-20, 51-3-0, AND 51-1-8.  (X)
